Found: 59 resources


Narrow your search

Resource type

article (59)


Language

English (51)

Arabic and English (4)

Arabic (3)


Year
From To Submit

2019 (8)

2018 (1)

2017 (9)

2016 (4)

2015 (10)

More...
Listing 1 - 10 of 59
<<
Page
of 6
Sort by

Some New Properties of Convexly Compact Sets

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2011, Volume 3, Issue 2, pages 1-10
 

PRE-IDENTIFICATION

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 2, pages 8-10
 

Generalized Λgs-Sets and Generalized Vgs- Sets

Journal of College of Education, 2012, Volume , Issue 3, pages 112-120
 
 
 

Weak Forms of L (θ-Generalized Closed) - Spaces

Al-Nahrain Journal of Science, 2012, Volume 15, Issue 2, pages 132-136
 

Alpha Star Generalized ω - Closed Sets in Bitopological Spaces

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 95-102
 

ON FUZZY SUPRATOPOLOGICAL GROUP

Journal of university of Anbar for Pure science, 2010, Volume 4, Issue 3, pages 88-91
 

on open sets in bitopological space

Univesity of Thi-Qar Journal, 2005, Volume 1, Issue 2, pages 1-6
 

On δ-open sets in bitopological space

Univesity of Thi-Qar Journal, 2009, Volume 5, Issue 1, pages 1-6
 

Listing 1 - 10 of 59
<<
Page
of 6
Sort by